Bemerkung zur Divergenz der Fourierreihen

Tandori, Károly: Bemerkung zur Divergenz der Fourierreihen. Acta scientiarum mathematicarum, (28) 3-4. pp. 281-283. (1967)

[img] Cikk, tanulmány, mű
math_028_fasc_003_004_281-283.pdf

Download (554kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 3-4
Page Range: pp. 281-283
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14163

Actions (login required)

View Item View Item